# SDR CALA2023012500207

- Difficulty date: January 25, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 69,571 hours, 25,348 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Condition: Leaking
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EXTREMELY LOAD NOISE FROM  DOOR 2R INSTALLATION OF SEAL, LINER, HANDLE, SLIDE, GATE RODS GOOD. FOUND R2 DOOR SEAL TORN. REMOVED R2 DOOR SEAL REF AMM 52-09-12-000-801. PARTS USED: REMOVED R2 DOOR EVACUATION SLIDE TO FOM (DOOR SEAL REPLACEMENT). REMOVED R2 DOOR INTERIOR LINER TO FOM (DOOR SEAL REPLACEMENT). REMOVED R2 DOOR UPPER AND LOWER GATE PUSHRODS TO FOM (DOOR SEAL REMOVED R2 DOOR HANDLE TO FOM (DOOR SEAL REPLACEMENT). OKAY TO INSTALL DOOR LINER DOOR HANDLE AND DOOR SLIDE INSTALLED NEW BLADE SEAL. REF AMM 52-09-12 NEED OKAY TO INSTALL DOOR LINER DOOR HANDLE AND DOOR SLIDE OKAY TO INSTALL DOOR LINER DOOR HANDLE AND DOOR SLIDE INSTALLED DOOR LINER DOOR HANDLE AND SLIDE.  REM AMM ATTACHED UPPER AND LOWER GATES. REF AMM 52-13-61-400-801 8675-4,QTY :1 REPLACEMENT). 52-13-31-400-800, 25-66-01-400-803, ADD EMP:U238504 SEAL WAS REMOVED AND REPLACED LEAK CHECK NO LEAKS NOTED REF AMM 05-51-91-790-801 SEE PREVIOUS UPDATES FOR WORK ACCOMPLISHED SEAL REMOVAL GOOD, LEAK CHECK GOOD. SEE INDIVIDUAL SUBSTEPS FOR WORK PERFORMED.
